# SDR AALA202402175633

- Difficulty date: February 3, 2024
- Submitted: February 17, 2024
- Operation: Air carrier
- Aircraft: N805AN
- Make and model: Boeing 787-8
- Aircraft serial: 40623
- Aircraft time: 31,301 hours, 4,190 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT AILERON CLOSURE RIB AT LWS 1263.60. REPAIRED RIB PER EA 351318 AND EO 5720D009. THIS ACCOMPLISHES BOEING SB B787-81205-SB570027-00.
